International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 10, Pages 627-633
The monad induced by the hom-functor in the category of topological spaces and its associated Eilenberg-Moore algebras
Department of Mathematics, Applied Mathematics and Astronomy, University of South Africa, P.O. Box 392, Pretoria 0003, South Africa
Received 15 September 2001
Copyright © 2002 Koena R. Nailana. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We discuss the monad associated with the topology of pointwise
convergence. We also study examples of the Eilenberg-Moore
algebras for this monad.